Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generic, almost primitive and test elements of free Lie algebras


Authors: Alexander A. Mikhalev, Ualbai Umirbaev and Jie-Tai Yu
Journal: Proc. Amer. Math. Soc. 130 (2002), 1303-1310
MSC (2000): Primary 17B01; Secondary 17B40
Published electronically: December 20, 2001
MathSciNet review: 1879951
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a series of generic elements of free Lie algebras. New almost primitive and test elements were found. We present an example of an almost primitive element which is not generic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B01, 17B40

Retrieve articles in all journals with MSC (2000): 17B01, 17B40


Additional Information

Alexander A. Mikhalev
Affiliation: Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong – and – Department of Mechanics and Mathematics, Moscow State University, Moscow, 119899, Russia
Email: sasha@submaths.hku.hk, aamikh@cnit.math.msu.su

Ualbai Umirbaev
Affiliation: Department of Mathematics, South Kazakhstan State University, Tauke khana 5, Shymkent, 486050, Kazakhstan

Jie-Tai Yu
Affiliation: Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Email: yujt@hkusua.hku.hk

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06203-7
PII: S 0002-9939(01)06203-7
Received by editor(s): July 5, 2000
Received by editor(s) in revised form: November 8, 2000
Published electronically: December 20, 2001
Additional Notes: The first author was partially supported by CRCG Research Grant 25500/301/01, by RFBR and INTAS
The third auhor was partially supported by RGC Research Grant HKU 7134/00P
Communicated by: Lance W. Small
Article copyright: © Copyright 2001 American Mathematical Society